# SDR AALA20100915TUL01

- Difficulty date: September 8, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 62,271 hours, 21,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 144N5140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CORRODED AT APPROXIMATE STATION 960 AND RIGHT BUTTLINE 69.  REMOVED AND REPLACED SHEAR WEB PER SRM 51-70-12-0G.
